# SDR CA151120009

- Difficulty date: November 19, 2015
- Submitted: April 22, 2016
- Operation: Air carrier
- Make and model: Snias AS350B3
- Aircraft time: 10,905 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Linkage
- Part number: NK
- Condition: Worn
- Location: Pilot Valve
- Part time: 4,946 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING A TEE INSPECTION, HAD TO DISCONNECT THE INPUT LINKAGE TO THE M/R ROTOR SERVOS TO ACCOMPLISH A TASK.  THEN NOTICED THAT THE BOLT THAT GOES TO THE PILOT VALVE WAS SMOKING.  WHICH IN COMPARISON WITH THE OTHER TWO M/R SERVO`S THE AFFECTED BOLT WAS VERY FREE TO ROTATE AND A GOOD AMOUNT OF AXIAL PLAY AND RADIAL PLAY WAS NOTED.  DECIDED TO REMOVE THE SERVO FROM SERVICE AND GET IT REPAIRED.
